PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 4 | 389-396
Tytuł artykułu

On the Erdős-Turán inequality for balls

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
4
Strony
389-396
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-15
Twórcy
autor
  • School of Mathematics, Cardiff University, P.O. Box 926, Cardiff CF2 4YH, Wales, U.K.
Bibliografia
  • [1] R. C. Baker, Diophantine Inequalities, Oxford Univ. Press, 1986.
  • [2] J. Beck and W. W. L. Chen, Irregularities of Distribution, Cambridge Univ. Press, 1987.
  • [3] T. Cochrane, Trigonometric approximation and uniform distribution modulo 1, Proc. Amer. Math. Soc. 103 (1988), 695-702.
  • [4] P. Erdős and P. Turán, On a problem in the theory of uniform distribution, I, Indag. Math. 10 (1948), 370-378.
  • [5] G. Harman, Small fractional parts of additive forms, Philos. Trans. Roy. Soc. London Ser. A 345 (1993), 339-347.
  • [6] G. Harman, Metric Number Theory, Oxford Univ. Press, 1998.
  • [7] J. J. Holt, On a form of the Erdős-Turán inequality, Acta Arith. 74 (1996), 61-66.
  • [8] J. J. Holt and J. D. Vaaler, The Beurling-Selberg extremal functions for a ball in Euclidean space, Duke Math. J. 83 (1996), 203-248.
  • [9] J. F. Koksma, Some theorems on Diophantine inequalities, Math. Centrum Amsterdam Scriptum no. 5.
  • [10] H. L. Montgomery, Ten Lectures on the Interface Between Analytic Number Theory and Harmonic Analysis, Amer. Math. Soc., Providence, R.I., 1994.
  • [11] W. M. Schmidt, Metrical theorems on fractional parts of sequences, Trans. Amer. Math. Soc. 110 (1964), 493-518.
  • [12] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J., 1971.
  • [13] P. Szüsz, Über ein Problem der Gleichverteilung, in: Comptes Rendus du Premier Congrès des Mathématiciens Hongrois, 1950, 461-472.
  • [14] S. K. Zaremba, Good lattice points in the sense of Hlawka and Monte Carlo integration, Monatsh. Math. 72 (1968), 264-269.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i4p389bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.